Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characterizing shapes of compacta


Author: T. A. Chapman
Journal: Bull. Amer. Math. Soc. 78 (1972), 847-851
MSC (1970): Primary 5540; Secondary 5478
DOI: https://doi.org/10.1090/S0002-9904-1972-13057-X
MathSciNet review: 0300251
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200-216. MR 34 # 5045. MR 205212
  • 2. R. D. Anderson, Point-like decompositions of the Hilbert cube (in preparation).
  • 3. W. A. Blankinship, Generalization of a construction of Antoine, Ann. of Math. (2) 53 (1951), 276-297. MR 12, 730. MR 40659
  • 4. K. Borsuk, Concerning homotopy properties of compacta, Fund. Math. 62 (1968), 223-254. MR 37 # 4811. MR 229237
  • 5. K. Borsuk, Concerning the notion of the shape of compacts, Proc. Internat. Sympos. On Topology and its Applications, Herceg Novi, 1968.
  • 6. T. A. Chapman, On some applications of infinite-dimensional manifolds to the theory of shape, Fund. Math. (to appear). MR 320997
  • 7. T. A. Chapman, Some results on shape and fundamental absolute retracts, Bull. Acad. Polon. (to appear). MR 309059
  • 8. T. A. Chapman, Shapes of some decomposition spaces, Bull. Acad. Polon. (to appear). MR 313989
  • 9. T. A. Chapman, Shapes of finite-dimensional compacta, Fund. Math. (to appear). MR 320998
  • 10. D. W. Henderson, Applications of finite-dimensional manifolds to quotient spaces of complete ANR's, Bull. Acad. Polon. (to appear).
  • 11. V. L. Klee, Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30-45. MR 16, 1030. MR 69388
  • 12. S. Mardesic, On the shape of the quotient space S, Bull. Acad. Polon. 19 (1971). MR 309044
  • 13. S. Mardesic and J. Segal, Shapes of compacta and ANR-systems, Fund. Math. 72 (1971), 57-75. MR 298634

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5540, 5478

Retrieve articles in all journals with MSC (1970): 5540, 5478


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13057-X

American Mathematical Society